# SDR RAIA00103006

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 6,003 hours, 4,877 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 0861DT5
- Condition: Failed
- Location: Lt Fuselage
- Part time: 1,249 hours, 1,076 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7601-STL- STALL PROTECTION SYSTEM FAILED DURING TAXI.  MAINTENANCE REPLACED LEFT STALL VANE.
